On a conjecture of Widom

Alexei Borodin, Alexei Novikov

Research output: Contribution to journalArticle

Abstract

We prove a conjecture of Widom (2002 Int. Math. Res. Not. 455-64 (Preprint math/0108008)) about the reality of eigenvalues of certain infinite matrices arising in asymptotic analysis of large Toeplitz determinants. As a byproduct, we obtain a new proof of Okounkov's formula for the (determinantal) correlation functions of the Schur measures on partitions.

Original languageEnglish (US)
Article numberS07
Pages (from-to)8895-8903
Number of pages9
JournalJournal of Physics A: Mathematical and General
Volume39
Issue number28
DOIs
StatePublished - Jul 14 2006

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'On a conjecture of Widom'. Together they form a unique fingerprint.

  • Cite this